p-adic logarithmic forms and group varieties II
Acta Arithmetica, Tome 89 (1999) no. 4, pp. 337-378
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Keywords:
p-adic logarithmic form, group variety
Affiliations des auteurs :
Kunrui Yu 1
@article{10_4064_aa_89_4_337_378,
author = {Kunrui Yu},
title = {p-adic logarithmic forms and group varieties {II}},
journal = {Acta Arithmetica},
pages = {337--378},
year = {1999},
volume = {89},
number = {4},
doi = {10.4064/aa-89-4-337-378},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-89-4-337-378/}
}
Kunrui Yu. p-adic logarithmic forms and group varieties II. Acta Arithmetica, Tome 89 (1999) no. 4, pp. 337-378. doi: 10.4064/aa-89-4-337-378
Cité par Sources :